# SDR ASMF20170202001

- Difficulty date: January 19, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 12,644 hours, 1,671 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: P670A000101
- Part serial: AAAC844P670
- Condition: Damaged
- Location: Le Slat
- Part time: 12,644 hours, 1,671 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE MESSAGE IN EICAS AND STATUS SLAT DRIVE. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERFORMED THE FIM PROCEDURE IAW DMC-B787-A-27-80-F1-33A-421A-A, DETECTING GEAR ROTATORY ACTUATORS ON SLAT 11, LANYARD SKEW AND BLADE SEAL BETWEEN SLATS 10 AND 11 WITH DAMAGES. THE GEARED ROTATORY ACTUATOR ON SLAT 11, BULB SEAL ON SLAT 11, BLADE SEAL BETWEEN SLATS 10 AND 11 WERE REPLACED IAW DMC-B787-A-27-80-F1-33A-421A-A, ALL CORRECT.
